Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from staph urine infection, erosion on cervix. Having weakness, constipation, lower back pain. Taking treatment, no relief. Suggestions?

I have a severe staph urine infection since last december 2011. erosion on cervix . rightnow I have following symptoms. Loss of energy, constiipation (black color), lower back pain . as soon as the urine infection starts swelling & pain starts from vagina , bum, thighs, right breast and right ear and tongue . I am regularly taking treatment but the relief is for two days only. Plz. suggest. I am very much tense. I think doctors are not able to diagnose it properly. Regards, Manisha
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have generalised weakness due to active infection in pelvic region involving Genito Urinary organs and needs to be evaluated and investigated properly

Please consult qualified Gynaecologist /Urologist for clinical evaluation and get following tests done under his/her guidance.
1) Routine urine and urine culture.
3)Ultrasound scanning of the abdomen.

In the mean while take Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Answered: Mon, 9 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor